# SDR USAAD01082

- Difficulty date: April 22, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: NAS335CPA10
- Condition: Loose
- Location: Fuel Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT-BUF - FLT 1507 - DURING CRUISE, THERE WAS A STRONG SMELL OF KEROSENE/EXHAUST IN THE COCKPIT AND FORWARD GALLEY AREA, BUT NO SMOKE OR HAZE.  THE SMELL DIMINISHED AFTER ABOUT 45 MINUTES OF FLIGHT.  THE AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED LOOSE SCREWS ON THE LEFT WING INBOARD FUEL PANEL.  THE FUEL LEAK WAS IN THE PATH OF THE LEFT ENGINE INTAKE.  THE AIR CONDITIONING WATER SEPARATOR BAGS WERE REPLACED AS PRECAUTIONARY MEASURE.  (M)
